MathSciNet Relay Station
MathSciNet bibliographic data
MR450669 34B25 (47B40)
Walker, Philip W. A nonspectral Birkhoff-regular differential operator. Proc. Amer. Math. Soc. 66 (1977), no. 1, 187–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement